Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What medications are recommended for hair loss?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I am having hair loss my height is 5.6 and weight 66 and age 33.
please suggest some good medicines/doctor in bangalore.
Posted Fri, 20 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

Hair fall can be of many types and causes can be innumerable.

Androgentic Alopecia (AA) is the most common cause in most young male of your age group and hair fall problem here is related to heredity.

AA can be controlled with regular application of Minoxidil which can be obtained using a prescription from your primary doctor along with ingestion of tablets containing Biotin, calcium Pentothenate etc.
Treatment if started early not only can the existing hair be secured for life but hair that have fallen in last 6-9 months can be grown back. Hence it would be wise to start the treatment as early as possible.

Hence an early consultation with competent dermatologists near your locality is most beneficial. Proper treatment and regular follow up can give you wonders.

Hope I have answered your query. Please accept my answer if you do not have any further follow ups.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor